Natural Remedied For You

Why Is My Yeast Infection Burning After Taking Treatment

Why is my yeast infection burning after taking treatment? If you're asking yourself this question then this article will explain why this is happening to you.

Over the counter yeast infection medications

Miconazole, which is the anti fungal medicine is tha active ingrediant found in brands of anti fungal creams that you can purchase over the counter. Brand names that have miconazole as an ingredient are...

  • Monistat
  • Micatin
  • Zeasorb-AF

Over the counter yeast infection medications usually come in the forms of cream, lotion and powder, and they are applied to the infected area until the infection is completely clear.

Miconazole side effects

On rare occasions side effects come with these topical anti fungals. If you suspect you're suffering from a side effect it's important that you stop the treatment immediately and return to see your doctor. Your doctor can then make sure you are suffering from a side effect, and your symptoms are not your infection getting worse.

Side effects of miconazole include...

  • Blistering
  • Burning
  • Redness
  • Or any other skin irritation that wasn't present before you started using the miconazole

If you are allergic to miconazole you can try a natural yeast infection cure, and a simple one to do is a tampon dipped in natural live yogurt then you insert the tampon as you normally would. Leave the tampon in for a few hours, then take it out. If you leave the tampon in for too long you can make yourself a bit sore.

Make sure you buy a natural yogurt that contains live cultures, and doesn't contain any sugar. Any sugar in the yogurt will just feed the mutated Candida living in your vagina.



Return from Why Is My Yeast Infection Burning After Taking Treatment to Candida FAQs 3.





Natural Cures







Enjoy This Site?
Then why not use the button below, to add us to your favorite bookmarking service?

Copyright© 2007-2011.